Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``Rational Chebyshev approximations for the Bickley functions $ Ki\sb{n}(x)$'' [Math. Comp. 32 (1978), no. 143, 876-886; MR 57 #10999] by the author, C. A. Edwards and J. H. Johnson


Author: J. M. Blair
Journal: Math. Comp. 38 (1982), 657
MSC: Primary 65D20
Original Article: Math. Comp. 32 (1978), 876-886.
MathSciNet review: 645682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0645682-1
PII: S 0025-5718(1982)0645682-1
Article copyright: © Copyright 1982 American Mathematical Society